MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID

VASCUTEK LTD THORAFLEX HYBRID
Catalog Number THA3034X100A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/02/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Manufacture's narrative clinical code 4581 - appropriate clinical signs, symptoms, conditions term / code not available: patient died on (b)(6) 2023.Impact code 1802 death - patient died on (b)(6) 2023.Medical device problem 3190 insufficient information - a/w additional information from site.Component code 4755 part/component/sub-assembly term not applicable.Type of investigation 4110 trend analysis - a 5-year review of similar complaints (occlusion/ thrombosis > artery) gave an occurrence rate of 0.043% (complaints v sales).4111 communication/ interviews - a/w additional information from site 3331 analysis of production records - a review of manufacturing and qc records confirmed that there were no issues with the manufacture of the device 4114 device not returned - device remains implanted.
 
Event or Problem Description
As reported extend study: automated e-mail notification received from study database on 23 jan 24 reporting the event aortic thrombus from (b)(6) 2023.No additional description was provided.The site recorded that this was related to the thoraflex hybrid device and email correspondence indicates the device itself had no deficiencies, and there was no misplacement or maldeployment.
 
Additional Manufacturer Narrative
Manufacture's narrative: clinical code 4581 - appropriate clinical signs, symptoms, conditions term / code not available: patient died on (b)(6) 2023.4440 - thrombosis/ thrombus: this event was reported as aortic thrombus on (b)(6) 2024.Impact code: 1802 death - patient died on (b)(6) 2023.Medical device problem: 2993 - adverse event without identified device or use problem: site reported this event as aortic thormbus.From the investigation performed and scan review a root cause for this event could not be determined.No causal link between the event and device deficiency could be established.Component code: 4755 part/component/sub-assembly term not applicable.Type of investigation: 4110 trend analysis - a 5-year review of similar complaints (occlusion/ thrombosis > artery) gave an occurrence rate of 0.043% (complaints v sales).4111 communication/ interviews - additional information was received from site; unfortunately without the return of the device we could not complete a full investigation.From the investigation performed and scan review a root cause for this event could not be determined.No causal link between the event and device deficiency could be established.3331 analysis of production records - full batch review was performed, no issue were identified from raw material to finished product.4117 device not accessible for testing - device remains implanted.Investigation findings: 213 - no device problem found : from the investigation performed and scan review a root cause for this event could not be determined.No causal link between the event and device deficiency could be established.Investigation conclusion: 67 - no problem detected: from the investigation performed and scan review a root cause for this event could not be determined.No causal link between the event and device deficiency could be established.
 
Event or Problem Description
As reported extend study: automated e-mail notification received from study database on 23 jan 24 reporting the event aortic thrombus from (b)(6) 2023.No additional description was provided.The site recorded that this was related to the thoraflex hybrid device and email correspondence indicates the device itself had nodeficiencies, and there was no misplacement or maldeployment this report is being submitted as a final for manufacturing report #9612515-2024-0009 to provide event closure information for (b)(4).

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
nchinnan buiness park
renfrewshire, glasgow PA4 (-RR
UK   PA4 (RR
MDR Report Key18736770
Report Number9612515-2024-00009
Device Sequence Number15264540
Product Code QSK
UDI-Device Identifier05037881026947
UDI-Public05037881026947
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Repair,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTHA3034X100A
Device Lot Number25168257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age73 YR
Patient SexMale